A member asked:

Red bumps some with puss and some like scabs and burn on back,neck, legs and face? randomly showed up and irritating. started taking adderall (dextroamphetamine and racemic amphetamine)

A doctor has provided 1 answer
Dr. M. Hytham Beck answered

Specializes in Surgery

either you are having some kind or allergic reaction to the medicine or you are developing a low immune system making you vulnerable for a skin staph infection either way you need to see your doctor for proper evaluation and treatment good luck

Answered Sep 28, 2016

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...